# SDR RAIA2019082001008

- Difficulty date: August 10, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N13132
- Make and model: Emb EMB-145XR
- Aircraft serial: 145708
- Aircraft time: 43,278 hours, 26,809 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FRAME 16 R/H SHEAR CLIP IS CRACKED AT DTR 15 RIGHT.   REMOVED AND REPLACED SHEAR CLIP.
